# SDR ASAA2018062425226

- Difficulty date: June 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 37,370 hours, 11,217 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Dirty
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 ENGINE BITE TEST,  SHOWS ECONOMIC FAULT 77-20872. THE TOP LEFT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.  VERIFIED FAULT WAS STILL ACTIVE. ALTERNATE DEACTIVATION APPLIED IAW CHAPTER 5, TABLE 3, ITEM 1.  ACCOMPLISHED AN EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00.  FOUND HIGH RESISTANCE READINGS ON THE S4 SECTOR. PERFORMED AN EGT SYSTEM CLEANING IAW AMM 77-21-00-140-801.  ACCOMPLISHED THE EGT SYSTEM INSPECTION AGAIN AND ALL READINGS WERE NOW WITHIN LIMITS.  EEC TEST PASSED.
